Skip to content

Extending Gower's General Coefficient of Similarity to Ordinal Characters

Podani, J. (1999). Extending Gower's General Coefficient of Similarity to Ordinal Characters. Taxon, 331-340.

Type
Journal article
Intellectual base
Primary research
Year
1999
Pages
331-340
DOI
10.2307/1224438
DOI registrant
Wiley
Link
https://doi.org/10.2307/1224438

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:91d51a656db5 · see in the full table